# SDR 0101283206

- Difficulty date: March 31, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N306US
- Make and model: Airbus A320-211
- Aircraft serial: 60
- Aircraft time: 37,414 hours, 16,411 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 318
- Condition: Failed
- Location: Avionics Bay
- Part time: 30,441 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

DURING DESCENT, AN ELECTRICAL BURNING ODOR WAS NOTICED IN THE COCKPIT FOLLOWED BY VENT BLOWER FAULT MESSAGE.  COMPLIED WITH COM PROCEDURES, DECLARED AN EMERGENCY, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE AVIONICS VENTILATION INLET BLOWER FAN AND SYSTEM FILTER.  OPERATIONAL CHECK OK.
